본문 바로가기
KERD
논문KCI 등재

Coupled fixed points of contraction maps with a rational expression in partially ordered metric spaces

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

The purpose of this paper is to extend the fixed point results of maps satisfying weak contractivity condition introduced by Bhaskar and Lakshmikantam [T. Gnana Bhaskar and V. Lakshmikantham, Fixed point theorem in partially ordered metric spaces and applications, Non-linear Analysis, 65 (2006), 1379-1393] to the case of contractions with rational expressions in partially ordered metric spaces. Examples are provided in support of our results. Our theorems generalize the results of Bhaskar and Lakshmikantam [2].

Abstract

The purpose of this paper is to extend the fixed point results of maps satisfying weak contractivity condition introduced by Bhaskar and Lakshmikantam [T. Gnana Bhaskar and V. Lakshmikantham, Fixed point theorem in partially ordered metric spaces and applications, Non-linear Analysis, 65 (2006), 1379-1393] to the case of contractions with rational expressions in partially ordered metric spaces. Examples are provided in support of our results. Our theorems generalize the results of Bhaskar and Lakshmikantam [2].

참고문헌 (10)

  1. B. S. Choudhury, "A coupled coincidence point result in partially ordered metric spaces for compatible mappings", Non-linear Analysis, 73, pp.2524~2531 (2010)
  2. T. Gnana Bhaskar, "Fixed point theorem in partially ordered metric spaces and applications", Non-linear Analysis, 65, pp.1379~1393 (2006)
  3. D. Guo, "Coupled fixed points of non-liner operators with applications", Non-linear Analysis, 11, pp.623~632 (1987)
  4. J. Harjani, "A Fixed Point Theorems for Mappings satisfying a Contractive Condition of Rational type on a Partially Order Metric space", Abstract and Applied Analysis, pp.1~8 (2010)
  5. J. Harjani, "Fixed Point Theorems for mixed monotone operators and applications to integral equations", Non-liner Analysis, 74, pp.1749~1760 (2011)
  6. D.S. Jaggi, "Some unique fixed point theorems", Indian Journal of Pure and Applied Mathematics, 8, pp.223~230 (1977)
  7. V. Lakshmikantham, "Coupled fixed point theorems for non liner contractions in partially ordered metric spaces", Non-linear Analysis, 70, pp.4341~4349 (2009)
  8. Nguyen Van Luong, "Coupled fixed point theorems in partially ordered metric spaces", Bulletin of Mathematical Analysis and Applications, 2(4), pp.16~24 (2010)
  9. Nguyen Van Luong, "Coupled fixed point theorems in partially ordered metric space depended on another function", Bulletin of Mathematical Analysis and Applications, 3(3), pp.129~140 (2011)
  10. B. Samet, "The coupled fixed point theorems in partially ordered ϵ-chainable metric spaces", The Journal of Mathematics and Computer Science, 1(3), pp.142~151 (2010)

관련 논문AI추천

이 간행물의 다른 논문 (14건)